Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 


Limit theorems for extremal residuals in a regression model with heavy tails of observation errors

Authors: O. V. Ivanov and I. K. Matsak
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 88 (2013).
Journal: Theor. Probability and Math. Statist. 88 (2014), 99-108
MSC (2010): Primary 60G70, 62J05
Published electronically: July 24, 2014
MathSciNet review: 3112637
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Limit theorems for maximal residuals in a linear regression model with observation errors having heavy tails are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G70, 62J05

Retrieve articles in all journals with MSC (2010): 60G70, 62J05

Additional Information

O. V. Ivanov
Affiliation: National Technical University of Ukraine “Kyiv Polytechnic Institute”, Department of Mathematical Analysis and Probability Theory, Peremogy Square, 37, Kyiv 03056, Ukraine

I. K. Matsak
Affiliation: Kyiv National Taras Shevchenko University, Faculty for Cybernetics, Glushkov Avenue 2, Building 6, Kyiv 03127, Ukraine

Keywords: Regression model, extremal values, heavy tails
Received by editor(s): July 17, 2012
Published electronically: July 24, 2014
Article copyright: © Copyright 2014 American Mathematical Society